You are doing the right thing by looking for another doctor because this one is giving you bad advice. Taking the doctor's advice to an extreme, eliminating your med altogether would raise your TSH enough to stimulate your thyroid gland to produce all the hormone you need. I don't think so.
A good thyroid doctor will treat a hypo patient clinically by testing and adjusting Free T3 and Free T4 as necessary to relieve symptoms, without being constrained by resultant TSH levels. Symptom relief should be all important, not just test results and especially not TSH levels. I could give you lots of references to scientific studies that support this info. I also think you can get some good insight from this link written by a good thyroid doctor.
Your Vitamin D is too low, it should be around 55-60 for best effect. Your B12 should be a bit higher also, in the upper end of the range. I also suggest testing for ferritin, because a deficiency can cause symptoms, and also affect how thyroid hormone is metabolized.
So, yes, you do need a dose increase as necessary to relieve the hypo symptoms you still have. Many of us say that symptom relief required Free T3 n the upper part of its range and Free T4 around the middle of its range, at minimum. Your test results are a long way from those targets.
If you will tell us your location, perhaps we can suggest a hypo patient recommended doctor.
Thank you for your response. I am in Southeastern Wisconsin- an hour from the Metro Milwaukee area, and 1 hour from Chicagoland area. Has anyone heard of a Dr. Toth in Waukesha, Wisconsin? I found him online, but he tends to do a lot of allergy, gluten, yeast testing- although he is supposed to treat thyroid issues and is an MD. I am confused as to if the night sweats I had been experiencing can be caused by Hypo or Hyer thyroid?? And the blood pressure- I have always been on the low side, so when I am getting an increased reading periodically, is that a hypo or hyper symptom typically? Thank you for your input!
Night sweats can be related to either hypo or hyper. Same for blood pressure. In your case, with all the other symptoms of being hypo, I'd say they are all hypo related.
Just sent PM with doctor info. To access, just click on your name and that takes you to your personal page. Then click on messages.